I have been taking anywhere from 35 to 80 mg of hydros everyday for about 6 months now. Last Friday I ran out and just said screw it I don't need to take them anymore. Oh I should also add I have severe anxiety and take 2 to 4 mg of xanax a day and have been for over 12 years now. Anyway I guess what I getting at is how long do these withdrawls last? I seriously thought I was dying yesterday. And it feels like I am on the verge of an anxiety attack all of the time. Hard to breath, can't sit still, sweating/chills, insomnia, stomache pains. Is there anything I can take or do to at least ease them up. Even the xanax are not helping and I don't want to take more than prescribed because I have already went through a benzo withdrawl and will NEVER go through that again. Any advice would be greatly appreciated.
You'll find the Thomas Recipe on the lower right. Those items will help you through the bad times you're having right now. I also came off of Hydro. RLS kept me up all night. I bought Hyland's Restless Legs and Hyland's Calms Forte' for the anxiety/sleep problems - but, I don't know anything about interactions of these items with your Xanax prescription. Getting with your doctor is the safest move you can make. Along with knowing your charts, They can prescribe Clonidine for blood pressure spikes and sleep problems. I also told my Doctor about my addiction to Hydro. I had to cut off my supply. I never want to go through WD again. If I have it, I'll use it, and not for pain...
Keep posting. This is a wonderful support group on this site who really helped me through to the other side. I wish you the best.
Forgot to mention: I was on 25-30mg a day. My WD lasted around 10 foggy days and another 2 weeks of interrupted sleep here and there. During the fog, the first 4 or 5 days were the worst days. Then I slept about 4 or 5 hours on night 5 and by day 6 I could till the worst was over. 54 days for me now, feelin' alright!
welcome to this site!! this a great place for support and info.....can't add much to the above post.....hot hot baths helped me with anxiety alot...i was taking 3-4 a day with epsom salt in it for the magnesium.....sleep will come eventually.....i'm still not sleeping well either so it s**ks...but just know it does get better!! just make sure you are hydrating and eat when you can....ensure..boost.....gatorade....soups maybe.....rest when you need to and try to get up and move around to get the blood flowing.....it will pass!! i promise it gets better!! i was on hydro for alot of years and went CT 17 days ago....first 4-5 days was the worst for me...then it is getting better and better...stay strong and keep posting!! we are here for you!
Hi! The Thomas Recipe is great. Hot baths in epsom salts are wonderful. Probably the only time I didn't hurt from head to toe and sweat and freeze the whole time I was in WD! There's a supplement called Mag/Cal/Zinc and it's just that. Those three ingredients. You can buy a huge bottle of it in the vitamin section of wal mart really cheap, and take 4 morning and night. It really cuts down on some of the WDs. Also, drink gatorade and apple juice. It saved me. My legs hurt so badly that I wanted to cut them off, but when I started drinking those on about day 2, it got much, much better! Use Imodium. There is info on the internet that you can read about how it helps WDs. It works for more than just diarrhea. Just Google it. It will make a big difference!
Anything else you need, just ask us, ok? Hang in there, and just do this!! : )
You are doing awesome! Everyone above gave you solid advice and tips for the physical symptoms. Deep breathing is the best way to get through anxiety- the only way. Play some soft music, move around as much as you can, and breathe deeply- in through the nose and out through the nose. Also, understand that what you are doing is reclaiming your life and while you may suffer now... the rewards are endless! You just need to hang on right now to whatever you can and know that you can do this...You are doing this!
Hot baths, lots of water, music, deep breaths, keep telling yourself "I am doing this'.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.